# SDR IPXA10562490

- Difficulty date: September 6, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 609-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK DAMAGED AT FS 609-616 AT LB L45.5.   R & R DAMAGED TRACK SECTION ON NRC 355053 IAW B757-5310 10-38534.
